BibTeX record journals/apal/ComptonH90

download as .bib file

@article{DBLP:journals/apal/ComptonH90,
  author    = {Kevin J. Compton and
               C. Ward Henson},
  title     = {A Uniform Method for Proving Lower Bounds on the Computational Complexity
               of Logical Theories},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {1},
  pages     = {1--79},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90080-L},
  doi       = {10.1016/0168-0072(90)90080-L},
  timestamp = {Thu, 14 Oct 2021 09:19:36 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/ComptonH90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics